MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE I POST STABILIZED TIBIAL INSERT SIZE 3 14; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE I POST STABILIZED TIBIAL INSERT SIZE 3 14; KNEE COMPONENT
Model Number KIPS0314
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to infection, the poly was swap.

Brand Name
ADVANCE I POST STABILIZED TIBIAL INSERT SIZE 3 14
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10042780
Report Number3010536692-2020-00356
Device Sequence Number2464761
Product Code HRY
UDI-Device IdentifierM684KIPS03141
UDI-PublicM684KIPS03141
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K960617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1997
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIPS0314
Device Catalogue NumberKIPS0314
Device Lot NumberA1179731711768
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/27/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/11/2020
Supplement Report FDA Received Date10/27/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight161